# SDR SWAA2023081471946

- Difficulty date: June 26, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 63,739 hours, 37,814 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS 695 BL0 RH SIDE AT CENTER WING BOX 2023-413060<[01] REPLACED ANGLE LOCATED BS 695 BL0 RH SIDE AT CENTER WING BOX IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 DWG 273A9110 REV. A SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED ANGLE LOCATED BS 695 BL0 RH SIDE AT CENTER WING BOX IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 DWG 273A9110 REV. A ; RII.SEE INDIVIDUAL SIGN OFF BELOW.
